# SDR UALA2011080304062

- Difficulty date: August 1, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 43,756 hours, 17,595 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Link
- Part number: C19347103
- Condition: Wrong Part
- Location: Slide
- Component: Slide, Aircruisers
- Component part number: D31517317
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED SLIDE, ON DISASSEMBLY FOUND ONE INCORRECT FRANGIBLE LINK INSTALLED AT THE SILL SUPPORT LOG.  FRANGIBLE LINK INSTALLED WAS P/N C19347-103 (NATURAL/NATURAL), SHOULD BE P/N C19749-103 (BLACK/ORANGE).  DUE TO THE DIFFERENT BREAKING STRENGTHS OF EACH FRANGIBLE LINK THAT CAN CAUSE IMPROPER DEPLOYMENT OF THE EVACUATION SLIDE.  INCORRECT FRANGIBLE LINK WAS INSTALLED DURING THE LAST OVERHAUL ON AUG 2008.  CORRECT FRANGIBLE LINK P/N C19749-103 WILL BE REPLACED AT THIS OVERHAUL.
